MathSciNet Relay Station
MathSciNet bibliographic data
MR2607888 (2011c:20084) 20F69 (03C20 03E50)
Thomas, Simon On the number of universal sofic groups. Proc. Amer. Math. Soc. 138 (2010), no. 7, 2585–2590.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement